# SDR ASAA2023120646601

- Difficulty date: December 6, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 30,608 hours, 9,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L2" EXIT LIGHT LENS COVER MISSING. GROUNDED - YES. INSTALLED NEW EMERGENCY LIGHT LENS AT AFT L/H GALLEY. OPS CHECK GOOD.
